# SDR SWAA2024061300175

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 24,989 hours, 12,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OUTBOARD FLASHLIGHT INOP<[01] REPLACED LEFT AFT OUTBOARD FLASHLIGHT BATTERY PER AMM 25-64-00 . OPS CHK GOOD.
